Items by Shardlow, Tony

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2008
Number of items: 11.


Shardlow, T. and Taylor, P., 2016. On the pathwise approximation of stochastic differential equations. BIT Numerical Mathematics, 56 (3), pp. 1101-1129. Item availability may be restricted.


Tang, H., Shardlow, T. and Owen, J. M., 2015. Use of fin equation to calculate Nusselt numbers for rotating disks. Journal of Turbomachinery: Transactions of the ASME, 137 (12), 121003.

Tang, H., Shardlow, T. and Owen, J. M., 2015. Use of fin equation to calculate nusselt numbers for rotating discs. In: ASME Turbo Expo 2015: Turbine Technical Conference and Exposition, GT 2015, 2015-06-15 - 2015-06-19. American Society of Mechanical Engineers (ASME), V05CT00A001.


Alzubaidi, H. and Shardlow, T., 2014. Improved simulation techniques for first exit time of neural diffusion models. Communications in Statistics - Simulation and Computation, 43 (10), pp. 2508-2520.

Lord, G. J., Powell, C. E. and Shardlow, T., 2014. Introduction to Computational Stochastic PDEs. Cambridge University Press. (Cambridge Texts in Applied Mathematics; 50)


Alzubaidi, H. and Shardlow, T., 2013. Interaction of waves in a one dimensional stochastic PDE model of excitable media. Discrete and Continuous Dynamical Systems - Series B, 18 (7), pp. 1735-1754.


Shardlow, T. and Kloeden, P., 2012. The Milstein scheme for stochastic delay differential equations without using anticipative calculus. Stochastic Analysis and Applications, 30 (2), pp. 181-202.


Kloeden, P., Lord, G., Neuenkirch, A. and Shardlow, T., 2011. The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds. Journal of Computational and Applied Mathematics, 235 (5), 1245–1260.


Shardlow, T. and Mills, A., 2008. Analysis of the geodesic interpolating spline. European Journal of Applied Mathematics, 19 (5), pp. 519-539.

Buckwar, E., Kuske, R., Mohammed, S.-E. and Shardlow, T., 2008. Weak convergence of the Euler scheme for stochastic differential delay equations. London Mathematical Society Journal of Computation and Mathematics, 11, pp. 60-99.

This list was generated on Fri Oct 28 22:33:16 2016 IST.